# SDR AALA20111209TUL09

- Difficulty date: November 16, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 66,593 hours, 23,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO 1720 BREAK RING AT STATION 1720, FLOOR LEVEL STRINGERS 17 TO 23 RIGHT.  ACCCOMPLISHED DOUBLER REPAIR PER EA B757-53-020448.
